# SDR UALA2009081102446

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 53,525 hours, 18,668 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Compressor
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN, RTFL.  AFTER TAKEOFF, SMOKE IN THE COCKPIT AND AROUND CABIN ROWS 15 THRU 19, OILY ODOR, TURNED OFF RT RECIRC FAN, SMOKE CLEARED AFTER ABOUT 5 MINUTES.  INOP NR 1 PACK, DUE TO SMOKE IN CABIN. FOUND OIL LEAKING FROM BETWEEN NR 2 AND NR 3 COMPRESSORS AND RUNNING DOWN FIXED GUIDE VAN AND TRAILING BACK TO THE 2.5 BLEED PORT. NR 1 ENG WAS REPLACED AND PACK BURNOUT ACP.
